Flarin 200 mg Soft Capsules Ibuprofen - 30 soft capsules

£10.95
30 UNI | £0.36 per 1UNI
8368414

Relief from joint pain and inflammation
See details below, always read the leaflet

Suitable for: Adults, the elderly and children aged 12 years and older
Active ingredients: Ibuprofen
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 40 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Flarin 200mg soft capsules:

  • Helps stop pain
  • Relieves swelling
  • Eases stiffness

FOR RELIEF FROM:

  • Joint pain
  • Pain of non-serious arthritic conditions (caused by swelling and stiffness)
  • Rheumatic pain
  • Muscle pain
  • Back pain
  • Neuralgia (a sharp pain along nerves)
  • Migraine
  • Headache
  • Dental pain
  • Period pain
  • Fever
  • Cold and flu symptoms

Suitable for

Adults, the elderly and children aged 12 years and older

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

DOSAGE

For oral use.
Adults, the elderly and children aged 12 years and older:
Take 1 or 2 capsules with water, and then take 1 or 2 capsules up to 3 times daily as required.
Leave at least 4 hours between doses.
Do not chew the capsules.
Do not exceed 1200mg (6 capsules) in any 24 hour period.

Contact your doctor for further advice if you are:

  • over 18 years of age and symptoms persist or worsen after 10 days of treatment.
  • between 12 to 18 years of age and symptoms persist or worsen after 3 days of treatment.

Not suitable for children under 12 years.

Hazards and Cautions

DO NOT TAKE IF YOU:

  • have (or have had) two or more episodes of stomach ulcer, perforation or bleeding.
  • are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers.
  • are taking other NSAID painkillers or aspirin with a daily dose above 75 mg.

Speak to a pharmacist or your doctor before taking if you:

  • have (or have had) asthma, doabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
  • are a smoker.
  • are pregnant.
  • are 12-18 years of age and dehydrated (not drinking or able to retain fluids due to vomiting or diarrhoea.


Keep all medicines out of the sight and reach of children.

Storage

Do not store above 25°C and store in original pack.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Each capsule contains 200 mg ibuprofen.

Also contains: Brilliant blue (E133), Allura red (E129), sorbitol, hard fat and glycerol monolinoleate which are lipids (see leaflet for more details).

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.